# SDR CALA0101037

- Difficulty date: December 21, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 49,932 hours, 27,470 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT ENGINE UPPER PYLON SKIN AT PANEL CUTOUT 5727L.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01230, REV B.
